MAUDE Adverse Event Report: A.I.D.D LONGFORD ALINITY I TOTAL B-HCG

A.I.D.D LONGFORD ALINITY I TOTAL B-HCG
Catalog Number 07P51-21
Medical Device Problem Codes Unable to Obtain Readings (1516); Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A product recall letter was issued to customers who received shipments of the affected alinity reagents to inform them of the manufacturing issue identified with the reagent cartridge bottle necks.The letter instructs the customer to manually inspect each reagent cartridge in inventory before use.Stat assays, alinity i stat high sensitive troponin- i and alinity i total b-hcg, should be inspected first as a priority to ensure no delay in testing for those assays.The following alinity i total b-hcg lots are included in this correction: 92056ui00 and 89203ui00* *list number 07p51-20 is not distributed in the u.S.The fda division has been notified of this product recall.Removals and corrections report number: 3005094123-11/21/ (b)(4) note: additional products within the scope of this product recall that were distributed in the u.S.Have been filed under mdrs 3005094123-2018-00127, 3005094123-2018-00128, 3005094123-2018-00130, 3005094123-2018-00131, 3005094123-2018-00132 and 3005094123-2018-00133.Impacted products that were not distributed in the u.S.Have also been included in the scope of this field action documentation.Additional lot information.Lot 89203ui00: manufacture date 08/21/2018, (b)(4).
 
Event or Problem Description
Abbott laboratories has become aware of a manufacturing issue that can result in damage to a bottle neck in some reagent cartridges.If a bottle neck is damaged, it may cause a failure during the reagent loading process on the alinity i instrument.When the failure occurs, error codes will be generated which may lead to the potential of delayed patient results.No patient injury has been reported due to this issue.

Brand Name
ALINITY I TOTAL B-HCG
Common Device Name
B-HCG
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford NA
EI  NA
MDR Report Key8097044
Report Number3005094123-2018-00129
Device Sequence Number16650447
Product Code DHA
UDI-Device Identifier00380740160616
UDI-Public00380740160616
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 11/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/07/2019
Device Catalogue Number07P51-21
Device Lot Number92056UI00
Was Device Available for Evaluation? Yes
Type of Report(Section G)Five-Day
Initial Date Received by Manufacturer 11/16/2018
Initial Report FDA Received Date11/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3005094123-11/21/18-002R
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALINITY I PROCESSING MODULE, LIST 03R65